# SDR SIMA200227902

- Difficulty date: October 4, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

XNA - FLT 3837 - DURING CRUISE FLIGHT CREW REPORTED AN INTERMITTENT CAUTION MESSAGE ON EICAS WITH AN ENGINE ONE ITT SPIKE.  CREW DECLARED AN EMERGENCY, REDUCED POWER AND CONTINUED TO XNA AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE RESET FADECS, OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
